# SDR UALA2011090104713

- Difficulty date: August 30, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 69,118 hours, 25,918 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 101
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK HEAD BAND STRETCHED & UNUSABLE.  REPLACED CREW O2 MASK PER MM.
